Poisson configuration spaces, von Neumann algebras, and harmonic forms

Daletskii, A., 2004. Poisson configuration spaces, von Neumann algebras, and harmonic forms. Journal of Nonlinear Mathematical Physics, 11, pp. 179-184. ISSN 1402-9251

Full text not available from this repository.
Item Type: Journal article
Publication Title: Journal of Nonlinear Mathematical Physics
Creators: Daletskii, A.
Publisher: Lulea Univ. Technol., Dept. Mathematics
Place of Publication: Lulea, Sweden
Date: 2004
Volume: 11
ISSN: 1402-9251
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:47
Last Modified: 19 Oct 2015 14:36
URI: http://irep.ntu.ac.uk/id/eprint/18090

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year